Our expert says:
Dream disturbances, inluding vivid and restless dreams occur for some people when they start on some ADs, and for some on withdrawing from them, and this effect usual;ly fades before long. I've not seen convincing evidence that B vitamins help, but nobody's really researched this properly, and there's no harm in trying them - maybe you will feel better with them.
THe usual way of dealing with very troublesome efffects on withdrawing from such drugs, is to find a way of coming down even more gradually - to go back for a few days to the dose on which you last felt fine, and then reduce slower. Sometimes the drugs comes in a tablet one can break in helf or even in quarters, or one takes the dose first on alternative days, then reduce to the smaller dose every day, then the smaller dose alternate days.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.